Journal of the Mathematical Society of Japan

On the sample continuity of J'-processes

Itaru MITOMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 629-636.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396367

Digital Object Identifier
doi:10.2969/jmsj/03540629

Mathematical Reviews number (MathSciNet)
MR0714465

Zentralblatt MATH identifier
0507.60029

Subjects
Primary: 60G20: Generalized stochastic processes
Secondary: 60G17: Sample path properties

Citation

MITOMA, Itaru. On the sample continuity of $J'$ -processes. J. Math. Soc. Japan 35 (1983), no. 4, 629--636. doi:10.2969/jmsj/03540629. https://projecteuclid.org/euclid.jmsj/1230396367


Export citation